MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE GO; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. INNOSPIRE GO; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1135360
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information alleging the customer reported that their battery stopped charging and will only work pulled into the charging cable.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
INNOSPIRE GO
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18450231
Report Number2518422-2024-00809
Device Sequence Number20589030
Product Code CAF
UDI-Device Identifier00383730004389
UDI-Public00383730004389
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1135360
Device Catalogue Number1135360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown